# SDR SWAA2014091632017

- Difficulty date: July 13, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 21,790 hours, 9,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5558
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140CF, AT CORNER JUST FWD OF THE DOORWAY THRESHOLD CUT OUT, UPPER SURFACE CORRODED.  REPAIRED FLOORBOARD IAW AMM.
